Jump to content

Search the Community

Showing results for tags 'weaning'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 12 results

  1. Hi All, I am new to the group--my name is Jennifer. I have had quite the journey post-partum with my 16 month old son. I was originally put on Zoloft 50mg about 3 weeks after my son was born and stayed on it until mid-March (so about 9 months). I was feeling great that I wanted to come off of the medication. I tapered off of it over a month...it was a difficult taper which makes me wonder if I should have stayed on it longer. But then 5 months after that I went on an intensive yoga retreat and came back with crying jags, anxiety, and insomnia. I went on some herbs for a while to help
  2. I've been on 50mg Pristiq 4 years, want to wean. I got stressed out after a fainting episode and near-death smoking wakup call, had anxiety attacks, ate xanax for a couple weeks while pristiq kicked in (i quit smoking cold turkey while i was still crazy with anxiety, no ciggies 4 years now yay!) now I want to stop Pristiq - libido and clear vision would be nice. my doctor is getting fired, expressed zero interest in weaning me. found your forum via google search; i'm hoping to find the magic method of getting off this stuff and share the experience.
  3. Hey guys! So I have started my taper off of Lexapro 20 mg, for Panic Disorder and Pure O. When I spoke to my psych she said to just drop from 20 to 10. I of course looked at her like she had lost her mind! I have already quit cold turkey once and after 3-4 months of it, I had a very severe panic attack and went back on. Needless to say, I am doing this the right way now! I started at 18 mg, and have been here for almost 3 months. Of course, it isn't exact, due to it being a pill and a wonky pill cutter. So far, I have felt great. But then I started my period. Of course I was emotiona
  4. Hi Everyone! Long time listener, first time caller etc. I found this site and the *amazingly* helpful advice here almost a year ago when I started making serious first steps into tapering off Effexor. Abridged personal history - Started Effexor for General Anxiety around 21 years ago after a short period of trying Zoloft, Remeron and Buspar. Tried to come off once around 10 years ago after tapering off over four months, but that didn't really work, and life circumstances were not ideal, so I've spent the last ten years working insanely hard to get to a place that I fel
  5. Hello! I am currently tapering off of 75mg Effexor XR using the 10% method and holding each dose for 3-4 weeks. I’m coming up on half of the amount of beads in my 75mg. Believe it or not, but my 75mg ranges from 235-290 beads inside each capsule. I have averaged out 8 capsules when I started and the average amount is 266 beads. So I have been using that as my baseline for removing by 10%. Currently, in my tapering schedule I am removing 115 beads in each capsule. I have been removing beads like this: 254-115=139 280-115=165 247-115=132 266-115=151
  6. I am under a physician's care for titrating down from Mirtazapine, 7.5 mg per night, and closazepam .5 mg twice per day after abruptly stopping skunk weed use for 6 months. I have only been on the two drugs for 4 weeks. Obviously I will take direction from my doctor on titration. All of the available literature for stopping skunk weed, a strong strain of marijuana, says that it usually takes about 4 weeks to recover. If I would have known I would have dramatic anxiety I would have slowly stopped using the weed, but I did not and had an acute anxiety arise. Looking for input as to how lo
  7. My question is this: How can I wean myself off of Venlafaxine without getting dizzy/vertigo spells and horrible nightmares? Hello, this is my first time on this site, and I've come for advice, if possible. My doctor recently suggested I change from 150 mg of Venlafaxine(generic Effexor) to Bupropion(HCL SR 150) I decided to wean myself off quickly from the Venlafaxine, (it's been two days) so basically just stopped taking it, and started the other one. I started experiencing intense dizziness and vertigo. I also started having horrible nightmares. I thought it was the Bupropion that was ca
  8. As I write this, I have just retired from my work as a librarian after 16 years. I have been taking Paxil for the same time frame. After reading a recent study linking Paxil to dementia, I determined this was not the drug for me. My mother was one of 6 siblings - she died before dementia set in, but all 5 of her siblings were diagnosed with it, and her one remaining sibling - her twin sister - is in a dementia ward currently. So, with the drug linked to dementia and a likely genetic predisposition, I determined I no longer wanted to use paxil. I should point out that it appears the paxil
  9. I'm in the process of weaning off of Cymbalta. I started on Citalopram for depression, but was switched to Cymbalta following shoulder reconstruction surgery as it is apparently good for both depression and pain management. I started at 30 mg, increasing to 60, then finally 90 as a maintenance dose. Now I've started weaning off. I went from 90 to sixty, and stayed on sixty for 3 months, now I'm moving down to 30 (today is first day at 30) without much in the way of side effects, other than a little bit of dizziness. My concern is how to get from 30 to zero. I am also on Lorazepam for a ger
  10. Hi, I'm new here. I took lexapro for 10 months and decided (with GP help) to switch to pristiq because I was always tired and wanted to get energy back. I tapered off lexapro 20mg quickly (<1 week) because I was impatient. Now on pristiq was good for 3 days now hell. Nauseous within 30 mins of taking it, often vomiting, spinning head, it wears off about 4 hours too quickly and I feel like I get withdrawals (nausea, headache, head spinning, panic, paranoia, horrible visual images, nightmares. Have had to have 3 days off work. I want to stop pristiq. I've only been on it 2 weeks, 50mg daily.
  11. hey everyone. so i'm in need of help. lets start from January 2014. I started Prozac 20 mg. I stayed on this until the end of June 2014, taking 1 a day. Then i switched to Celexa 20 mg once a day. I've been taking this and still am on this dosage. As you can see I've been on an antidepressant for 9 months straight with no breaks. With Celexa I've been having weird drug interactions. If I take benadryl I start feeling tingly and feel like I'm on fire. So i stopped taking benadryl. I"m also prescribed adderall 10 mg as needed. If i take adderall I start feeling like im on fire as well. So
  12. Hey guys! So I've been meaning to see this guy around the corner from me. He's a psychologist who worked in pharmaceuticals for a part of his career and couldn't take what he saw and now is a certified nutritionist, counselor and owns a natural health store where he takes patients, and puts them on tapering plans and monitors their new plan of supplements, etc. I made an appointment with him (not telling my husband). Most around me have either been on meds, think taking anti depressants 'work great' and don't understand that these meds are just not for me and i'm trying to find my way
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy